Noncanonical transformations of the spherical top

    2003, Volume 8, Number 2, pp.  143-154

    Author(s): Kostko A. L., Tsiganov A. V.

    We discuss noncanonical transformations connecting different integrable systems on the symplectic leaves of the Poisson manifolds. The special class of transformations, which consists of the symplectic mappings of symplectic leaves and of the parallel transports induced by diffeomorphisms in the base of symplectic foliation, is considered. As an example, we list integrable systems associated with the spherical top. The corresponding additional integrals of motion are second, third and six order polynomials in momenta.
    Citation: Kostko A. L., Tsiganov A. V., Noncanonical transformations of the spherical top, Regular and Chaotic Dynamics, 2003, Volume 8, Number 2, pp. 143-154

    Download File
    PDF, 335.91 Kb